# SDR UIEA2018070401337

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 97,179 hours, 18,737 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN 9A-06 AFT GALLEY HISSED, SPARKED, AND SMOKED AT THE PLUG. OVEN 9A-06 DEFERRED AND ELECTRICALLY SAFE AS PER NEF PROG 25-20-01.
